Universidad Complutense de Madrid
E-Prints Complutense

On Open And Closed Morphisms Between Semialgebraic Sets

Impacto

Descargas

Último año

Gamboa, J. M. y Fernando Galván, José Francisco (2012) On Open And Closed Morphisms Between Semialgebraic Sets. Proceedings of the American Mathematical Society, 140 (4). pp. 1207-1219. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

241kB

URL Oficial: http://www.ams.org/journals/proc/2012-140-04/S0002-9939-2011-10989-4/S0002-9939-2011-10989-4.pdf


URLTipo de URL
http://www.ams.orgInstitución


Resumen

In this work we study how open and closed semialgebraic maps
between two semialgebraic sets extend, via the corresponding spectral maps,to the Zariski and maximal spectra of their respective rings of semialgebraic and bounded semialgebraic functions.


Tipo de documento:Artículo
Palabras clave:Semialgebraic function; semialgebraic set; Zariski spectrum; maximal spectrum; open and closed maps; proper map; Bezoutian; quotient map;Spaces; Rings;Mathematics, Applied; Mathematics
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15166
Depositado:10 May 2012 08:50
Última Modificación:02 Mar 2016 14:25

Descargas en el último año

Sólo personal del repositorio: página de control del artículo